pins and needles in fingers

I suffered anxiety and panic attacks for years after a car accident,,then GP informed me i had underactive thyriod...meds helped a bit and i went from normal to crazy to normal again...then i started to get pins and needles in my hands and sore muscle in my arm and also thought i pulled a muscle in my neck which never got better...my eyes take notions of watering like a tap turned on..now i am getting spells of crying non stop and morning being the worst...my TSH went from 0.07 to 0.04 and GP said i have gone over active and she is reducing meds from 100 to 75...what is going on with me????

10 Replies

oldestnewest
  • Hi

    Sorry you are feelling so bad.Can I suggest you read a book called The Tapping Solution by Nick Ortner.It really will help your anxiety once this is under control you will feel more able to handle thyroid problem.

    Good luck

    Piedo

  • thank you will have a look for it thanks

  • Hi, sorry to hear you're suffering. I have the same symptoms and was diagnosed over active. They then over medicated and I became under active so they reduced my carbimazole and I have the symptoms back so I think I'm over again. Very odd symptoms but they do sound like you're over active.

    Hopefully the lower dose will help you but if no better please go back x

  • Hiya, I am underactive and for the last four years have suffered really bad pins and needles in my hands, particularly at night. I had to try and sleep with my arms flat on the bed or I would wake up with dreadful pain from it.

    I was diagnosed with low Vit D, low B12 and low ferritin and can honestly say that since supplementing with these for the last 3 months the pins and needles are 80% better. I was on pain killers as I had chronic pain in my upper body particularly arms, joints. This is now 90% better!

    I don't know what my levels are yet but will keep supplementing till my next tests to see if it disappears. It may not be the answer for you but just thought I'd give you my experience so may be worth getting the tests done.

    I won't be going to the doc for the tests as when I tried to discuss it with them, they suggested I see a psychologist!

    Good luck.

  • Hi Sounds like a trapped never in the neck, if it does not clear up, see a specialists.

    Best wishes,

    Jackie

  • HI, I did go to my GP and she sent me for xray and all was clear...it comes and goes.....i was hypo and now hyper and TSH has gone from 0.07 to 0.04 so she is reducing my meds from 100 to 75 for 8 weeks to see how i feel.......had all bloods ferritin calcium checked and all ok....some days i have uncontrolable tears mostly am and by mid afternoon i am ok.......i run my own business and its hard work some days ...lucky i run it from home or i could never hold down a job........

  • Even a low TSH may NOT mean you are hyper. You really have to know what your Free T3 is before you can really say one way or another. I'd hate to see you cut your meds and find that your Free T3 is low in range or worse under range. Does your temperature run high, get headaches and palpitations? If so, that may be indicators of hyper but, if not, I would not lower your dose. You may need to raise it. Ask for a print out of your blood tests. You have a right to them.

  • I dont know if my GP did free T3.... i know she did a t3 and it was normal range,,,,,i get very weepy and anxious but it eases at night...pins and needles have started again and mood is low and i have no motivation and find it hard to keep working at my job but i need to earn the money...i have another appointment week after next so i will have a good chat...she reduced my meds

  • Well, the total T3 test is not much use so i hope it was FT3 but being in the normal range is not enough. It has to be in the upper third. Likely they are happy if it is barely in the lower range. So, at least ask for the result and the range for that lab test. Good luck.

  • I sent away for the test kit so we will soon know x thanks for your reply i thought i was going crazy :)

You may also like...